QUT ePrints

An econometric analysis of some models for constructed binary time series

Harding, Don & Pagan, Adrian (2011) An econometric analysis of some models for constructed binary time series. Journal of Business and Economic Statistics, 29(1), pp. 86-95.

View at publisher

Impact and interest:

4 citations in Scopus
Search Google Scholar™
2 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 52545
Item Type: Journal Article
Keywords: Binary variable; Business cycle; Markov process; Probit model; Yield curve
DOI: 10.1198/jbes.2009.08005
ISSN: 0735-0015
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Australian and New Zealand Standard Research Classification > ECONOMICS (140000) > APPLIED ECONOMICS (140200)
Australian and New Zealand Standard Research Classification > ECONOMICS (140000) > ECONOMETRICS (140300)
Divisions: Current > QUT Faculties and Divisions > QUT Business School
Current > Schools > School of Economics & Finance
Deposited On: 19 Jul 2012 16:31
Last Modified: 03 Dec 2012 12:06

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page